MAUDE Adverse Event Report: Medos International Sàrl CH EXPEDIUM VERSE; Appliance, fixation, spinal intervertebral body

Medos International Sàrl CH EXPEDIUM VERSE; Appliance, fixation, spinal intervertebral body
Catalog Number 199723530S
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
EXPEDIUM VERSE
Common Device Name
Appliance, fixation, spinal intervertebral body
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos Int Spine
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50898824
Report Number1526439-2026-01489
Device Sequence Number20290980
Product Code KWQ
UDI-Device Identifier10705034443294
UDI-Public(01)10705034443294(17)300228(10)425639
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number199723530S
Device Lot Number425639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale